Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A universal divergence rate for symmetric Birkhoff Sums in infinite ergodic theory


Author: Zemer Kosloff
Journal: Trans. Amer. Math. Soc. 369 (2017), 6373-6388
MSC (2010): Primary 37A17, 37A30, 37A40; Secondary 37D40
DOI: https://doi.org/10.1090/tran/6867
Published electronically: March 30, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there exists a universal gap in the failure of the ergodic theorem for symmetric Birkhoff sums in infinite ergodic theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 37A17, 37A30, 37A40, 37D40

Retrieve articles in all journals with MSC (2010): 37A17, 37A30, 37A40, 37D40


Additional Information

Zemer Kosloff
Affiliation: Mathematics Institute, University of Warwick, Coventry, CV47AL, United Kingdom
Email: z.kosloff@warwick.ac.uk

DOI: https://doi.org/10.1090/tran/6867
Received by editor(s): January 5, 2015
Received by editor(s) in revised form: May 4, 2015, and September 25, 2015
Published electronically: March 30, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society